JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SEMIATOMICITY FOR COMPLETELY RIGHT INJECTIVE SEMIGROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE SEMIATOMICITY FOR COMPLETELY RIGHT INJECTIVE SEMIGROUPS
Moon, Eun-Ho;
  PDF(new window)
 Abstract
We here consider necessary and sufficient conditions for a completely right injective semigroup S whose lattice L(S) of right congruences on S is semiatomic. These are preceded by a number of results on the characterization of a semigroup S in which every automaton over S is injective(called a completely right injective semigroup).
 Keywords
injective S-automaton;completely right injective semigroup;semiatomic;essential right congruence;
 Language
English
 Cited by
 References
1.
Math. Surveys, 1961. vol.1. 7,

2.
Glasgow Math. J., 1969. vol.10. pp.16-20 crossref(new window)

3.
Am introduction to semigroup theory, 1976.

4.
J. KSME, 2002. vol.9. 2, pp.119-128

5.
Acta Math. Hung, 1991. vol.57. 1;2, pp.73-83 crossref(new window)

6.
Comm. Algebra, 1999. vol.27. 5, pp.3217-2329 crossref(new window)

7.
Algebras Groups Geom, 1999. vol.16. 4, pp.481-486

8.
Tamkang J. Math, 1985. vol.16. 2, pp.29-35